# SDR 7C7A2021102200026

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 33,114 hours, 38,139 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: W
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN RIBS 9 & 10 ON R/H SIDE OF TRAILING RUDDER, REPLACED SKIN DHC-8-100 SRM 55-40-28.
